# SDR FDEA202409051241

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,730 hours, 21,530 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB71772
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER BETWEEN   INNER REAR SPAR AND YW 467, BETWEEN XW 212 AND XW 230 FOUND CORROSION AS MARKED. RIGHT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER BETWEEN   INNER REAR SPAR AND YW 467 AREA CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS   PER MD-11 SRM 57-20-01-1A FIGURE 101 ALLOWABLE DAMAGE 1. CARRIED OUT REPAIR AS PER EA   1-5730-T0380728 PART 1. TITLE: WING - PLATES AND SKINS - RH WING - CORROSION FOUND ON   MLG SUPPORT UPPER DOUBLER BETWEEN INNER REAR SPAR AND YW 467. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
